# SDR UALA2012112806836

- Difficulty date: November 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 48,089 hours, 19,170 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: 2M155251
- Condition: Damaged
- Location: O2 Contanier
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK HANGING DOWN AT AFT F/A JUMPSEAT.  TAPED F/A O2 DOOR WITH CLEAR APPROVED TAPE.  THE OVAL LATCH ON THE O2 DOOR IS BROKEN AND THE O2 DOOR WILL NOT STAY LATCHED WHEN CLOSED.  REPLACED AFT FLT ATTND OVERHEAD O2 DOOR IAW AMM. PLACARD REMOVED. OK FOR SERVICE .
